Opuscula Mathematica
Opuscula Math. 33, no. 2 (), 293-306
http://dx.doi.org/10.7494/OpMath.2013.33.2.293
Opuscula Mathematica

Multiple solutions for systems of multi-point boundary value problems




Abstract. In this paper, we establish the existence of at least three solutions of the multi-point boundary value system \[\left\{\begin{array}{ll} -(\phi_{p_i}(u'_{i}))'=\lambda F_{u_{i}}(x,u_{1},\ldots,u_{n}),\ t\in(0,1),\\ u_{i}(0)=\sum_{j=1}^m a_ju_i(x_j),\ u_{i}(1)=\sum_{j=1}^m b_ju_i(x_j), \end{array}\right. i=1,\ldots,n.\] The approaches used are based on variational methods and critical point theory.
Keywords: multiple solutions, multi-point boundary value problem, critical point theory.
Mathematics Subject Classification: 34B10, 34B15.
Cite this article as:
John R. Graef, Shapour Heidarkhani, Lingju Kong, Multiple solutions for systems of multi-point boundary value problems, Opuscula Math. 33, no. 2 (2013), 293-306, http://dx.doi.org/10.7494/OpMath.2013.33.2.293
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.